# SDR WVER2017010400007

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: SH670314125
- Condition: Corroded
- Location: Galley Door
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR, LOWER SEAL STRIKER HAS MINOR CORROSION AT SCREW HOLES.
